Alert archive / Massachusetts / Small Craft Advisories in 2011

Small Craft Advisory 115, NWS Boston/Norton, MA

November 22, 2011

NWS Boston/Norton, MA issued this small craft advisory at Nov 22, 2011, 3:52 AM EST. It took effect at Nov 23, 2011, 12:00 AM EST. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Nov 22, 2011, 3:52 AM EST (08:52 UTC)
In effect from
Nov 23, 2011, 12:00 AM EST
Expired
Nov 23, 2011, 4:03 AM EST
In force
4 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

744 
WHUS71 KBOX 220852
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
352 AM EST TUE NOV 22 2011


ANZ250-254>256-221700-
/O.NEW.KBOX.GL.W.0042.111123T0500Z-111123T1500Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
352 AM EST TUE NOV 22 2011

...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EST
WEDNESDAY. 

* WINDS AND SEAS...SOUTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  40 KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ231-232-221700-
/O.NEW.KBOX.GL.W.0042.111123T0500Z-111123T1500Z/
CAPE COD BAY-NANTUCKET SOUND-
352 AM EST TUE NOV 22 2011

...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EST
WEDNESDAY. 

* WINDS AND SEAS...SOUTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  40 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ233>235-237-251-221700-
/O.NEW.KBOX.SC.Y.0115.111123T0500Z-111123T1900Z/
VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
MASSACHUSETTS BAY AND IPSWICH BAY-
352 AM EST TUE NOV 22 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM
EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM EST
WEDNESDAY. 

* WINDS AND SEAS...SOUTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT.
  SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ230-236-221700-
/O.NEW.KBOX.SC.Y.0115.111123T0700Z-111123T1900Z/
BOSTON HARBOR-NARRAGANSETT BAY-
352 AM EST TUE NOV 22 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 2 PM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 2 PM EST WEDNESDAY. 

* WINDS AND SEAS...EAST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 
  KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
966 
WHUS71 KBOX 221502 AAA
MWWBOX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE TAUNTON MA
1002 AM EST TUE NOV 22 2011

ANZ250-254>256-222315-
/O.CON.KBOX.GL.W.0042.111123T0500Z-111123T1500Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
1002 AM EST TUE NOV 22 2011

...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM
EST WEDNESDAY...

* WINDS AND SEAS...SOUTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT.
  SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ231-232-222315-
/O.CON.KBOX.GL.W.0042.111123T0500Z-111123T1500Z/
CAPE COD BAY-NANTUCKET SOUND-
1002 AM EST TUE NOV 22 2011

...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM
EST WEDNESDAY...

* WINDS AND SEAS...SOUTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT.
  SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ233>235-237-251-222315-
/O.CON.KBOX.SC.Y.0115.111123T0500Z-111123T1900Z/
VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
MASSACHUSETTS BAY AND IPSWICH BAY-
1002 AM EST TUE NOV 22 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 2 PM EST WEDNESDAY...

* WINDS AND SEAS...SOUTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  35 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ230-236-222315-
/O.CON.KBOX.SC.Y.0115.111123T0700Z-111123T1900Z/
BOSTON HARBOR-NARRAGANSETT BAY-
1002 AM EST TUE NOV 22 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 2 PM EST
WEDNESDAY...

* WINDS AND SEAS...EAST WINDS 10 TO 20 KT WITH GUSTS UP TO 35 KT.
  SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
951 
WHUS71 KBOX 222133
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
433 PM EST TUE NOV 22 2011

ANZ250-254>256-230545-
/O.EXT.KBOX.GL.W.0042.111123T0500Z-111124T1000Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
433 PM EST TUE NOV 22 2011

...GALE WARNING NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM EST
THURSDAY...

* WINDS AND SEAS...NORTHEAST WINDS 25 TO 35 KT WITH GUSTS UP TO 
  40 KT. SEAS 10 TO 15 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ231-232-230545-
/O.EXT.KBOX.GL.W.0042.111123T0500Z-111124T1000Z/
CAPE COD BAY-NANTUCKET SOUND-
433 PM EST TUE NOV 22 2011

...GALE WARNING NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM EST
THURSDAY...

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  40 KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ233>235-237-251-230545-
/O.EXT.KBOX.SC.Y.0115.111123T0500Z-111123T1800Z/
/O.NEW.KBOX.GL.A.0023.111123T1800Z-111124T0700Z/
VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
MASSACHUSETTS BAY AND IPSWICH BAY-
433 PM EST TUE NOV 22 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
1 PM EST WEDNESDAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE
WEDNESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE
WEDNESDAY NIGHT. 

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  40 KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ230-236-230545-
/O.EXT.KBOX.SC.Y.0115.111123T0700Z-111123T1800Z/
/O.NEW.KBOX.GL.A.0023.111123T1800Z-111124T0500Z/
BOSTON HARBOR-NARRAGANSETT BAY-
433 PM EST TUE NOV 22 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM TO 1 PM EST
WEDNESDAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING. 

* WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 35 
  KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
262 
WHUS71 KBOX 230322
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1022 PM EST TUE NOV 22 2011

ANZ250-254>256-231130-
/O.CON.KBOX.GL.W.0042.111123T0500Z-111124T1000Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
1022 PM EST TUE NOV 22 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST THURSDAY...

* WINDS AND SEAS...NORTHEAST WINDS 25 TO 35 KT WITH GUSTS UP TO 
  40 KT. SEAS 10 TO 15 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ231-232-231130-
/O.CON.KBOX.GL.W.0042.111123T0500Z-111124T1000Z/
CAPE COD BAY-NANTUCKET SOUND-
1022 PM EST TUE NOV 22 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST THURSDAY...

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  40 KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ233>235-237-251-231130-
/O.CON.KBOX.SC.Y.0115.111123T0500Z-111123T1800Z/
/O.CON.KBOX.GL.A.0023.111123T1800Z-111124T0700Z/
VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
MASSACHUSETTS BAY AND IPSWICH BAY-
1022 PM EST TUE NOV 22 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
LATE WEDNESDAY NIGHT...

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  40 KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ230-236-231130-
/O.CON.KBOX.SC.Y.0115.111123T0700Z-111123T1800Z/
/O.CON.KBOX.GL.A.0023.111123T1800Z-111124T0500Z/
BOSTON HARBOR-NARRAGANSETT BAY-
1022 PM EST TUE NOV 22 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 1 PM EST
WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

* WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 35 
  KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
766 
WHUS71 KBOX 230903
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
403 AM EST WED NOV 23 2011

ANZ230-236-231715-
/O.CAN.KBOX.SC.Y.0115.000000T0000Z-111123T1800Z/
/O.UPG.KBOX.GL.A.0023.111123T1800Z-111124T0500Z/
/O.EXB.KBOX.GL.W.0042.111123T1800Z-111124T0500Z/
BOSTON HARBOR-NARRAGANSETT BAY-
403 AM EST WED NOV 23 2011

...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO MIDNIGHT
EST TONIGHT...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO MIDNIGHT
EST TONIGHT. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE
GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS AND SEAS...NORTH WINDS 15 TO 25 KT THIS AFTERNOON AND
  EVENING WITH GUSTS UP TO 40 KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ233>235-237-251-231715-
/O.UPG.KBOX.SC.Y.0115.000000T0000Z-111123T1800Z/
/O.EXB.KBOX.GL.W.0042.111123T1700Z-111124T0800Z/
/O.UPG.KBOX.GL.A.0023.111123T1800Z-111124T0700Z/
VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
MASSACHUSETTS BAY AND IPSWICH BAY-
403 AM EST WED NOV 23 2011

...GALE WARNING IN EFFECT FROM NOON TODAY TO 3 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 3 AM EST
THURSDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE
GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS AND SEAS...NORTH WINDS 20 TO 30 KT THIS AFTERNOON AND
  EVENING WITH GUSTS UP TO 45 KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ250-254>256-231715-
/O.EXT.KBOX.GL.W.0042.000000T0000Z-111124T1200Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
403 AM EST WED NOV 23 2011

...GALE WARNING NOW IN EFFECT UNTIL 7 AM EST THURSDAY...

* WINDS AND SEAS...NORTH WINDS 25 TO 35 KT THIS AFTERNOON AND
  TONIGHT WITH GUSTS UP TO 45 KT. SEAS 8 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ231-232-231715-
/O.EXT.KBOX.GL.W.0042.000000T0000Z-111124T1200Z/
CAPE COD BAY-NANTUCKET SOUND-
403 AM EST WED NOV 23 2011

...GALE WARNING NOW IN EFFECT UNTIL 7 AM EST THURSDAY...

* WINDS AND SEAS...NORTH WINDS 20 TO 30 KT THIS AFTERNOON AND
  TONIGHT WITH GUSTS UP TO 45 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

WTB

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Nov 22, 3:17 AM EST, 35 minutes earlier.

Area forecast discussion, Nov 22, 3:17 AM EST, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
317 AM EST TUE NOV 22 2011

.SYNOPSIS...
HIGH PRESSURE OVER NEW ENGLAND THIS MORNING WILL MOVE OFF TO THE
EAST TONIGHT. LOW PRESSURE ENTERING THE OHIO VALLEY WILL MOVE
ALONG OR JUST SOUTH OF THE NEW ENGLAND COAST ON WEDNESDAY. HIGH
PRESSURE THEN BRINGS DRY WEATHER FROM THURSDAY INTO NEXT WEEKEND
WITH A WARMING TREND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
TODAY...
HIGH PRESSURE PROVIDING PLENTY OF SUBSIDENCE AND COLD DRY AIR IN
EASTERN NEW ENGLAND WHILE CLOUDS EXPAND OVER THE WEST. WITH THE
EXISTING SUBSIDENCE...EXPECT DRY WEATHER THROUGH THE DAY ALTHOUGH
WITH SKY COVER INCREASING HOUR-BY-HOUR. TEMPS AT 925 MB 0-2C WOULD
SUPPORT MAX TEMPS IN THE 40S AND POSSIBLY NEAR 50 ALONG THE COAST.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...

TONIGHT AND WEDNESDAY...
LOW PRESSURE APPROACHES FROM THE OHIO VALLEY. THIS BRINGS STRONG
ISENTROPIC LIFT...ON THE ORDER OF 40 TO 50 MB/HOUR...AS WELL AS
DEEP MOISTURE. TIMING ON THE LIFT AND MOISTURE...AS WELL AS A
CONSENSUS OF MODEL QPF...SUGGESTS PCPN STARTING BETWEEN 8 PM AND
MIDNIGHT. THE STRONGEST LIFT MOVES ACROSS NEW ENGLAND BETWEEN 1 AM
AND 7 AM...WITH RESIDUAL LIFT DURING THE DAY WEDNESDAY. THE
SURFACE LOW MOVES PAST AROUND 18Z. THE UPPER TROUGH IS CENTERED
OVER NEW ENGLAND AT 00Z/7 PM.

PRECIPITATION SHOULD BE MAINLY RAIN. HOWEVER THEMAL PROFILES SHOW
NEARLY ISOTHERMAL TEMPS IN THE LOWEST 7000 FEET...WITH VALUES NEAR
FREEZING IN NORTHERN MASS/SOUTHERN NH OVERNIGHT. THESE TEMPS THEN
WARM WEDNESDAY MORNING. WE EXPECT PCPN TO BE MAINLY RAIN...BUT
SOME INITIAL MIX WITH SNOW IS POSSIBLE MAINLY IN SOUTHERN NH AND
PARTS OF NORTHERN MASS. PRECIP WATER VALUES MAXIMIZE AT 1.4
INCHES. COMBINE THAT WITH THE STRONG LIFT TO GET POTENTIAL FOR
HEAVY RAIN.

WINDS ALOFT WILL INCREASE WITH SPEEDS AT 900-950 MB FORECAST TO
REACH 50-60 KNOTS. THE SURFACE LOW WILL ALSO DEEPEN AT A FORECAST
RATE OF 2-3 MB PER HOUR. ALL OF THIS SUGGESTS STRONG EAST TO
NORTHEAST WINDS LEADING THE LOW...POSSIBLY STRONG SOUTHWEST WINDS
ON THE ISLANDS IF THE SURFACE LOW TRACKS ACROSS SOUTHEAST
MASS/CAPE COD.

TEMPS ARE A BLEND OF MOS. 925 MB TEMPS ARE FORECAST AT 0C TO -1C
NORTHWEST AND 8C ALONG THE SOUTH COAST. THIS WOULD SUPPORT 40S IN
THE NORTHWEST AND NEAR 60 ALONG THE COAST. WE WORKED WITH THE
BLEND TO ACHIEVE THIS RANGE OF VALUES.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
ECMWF HAS TRENDED TOWARD THE LESS AMPLIFIED AND MORE PROGRESSIVE GFS
WITH TROF MOVING ACROSS NEW ENGLAND WED/WED NIGHT.  AS A RESULT WE
DISCOUNTED THE NAM SOLUTION WHICH APPEARS TOO AMPLIFIED AND
CONSEQUENTLY HOLDS ON TO THE PRECIP TOO LONG WED NIGHT AND EVEN INTO
THU.  LEANED TOWARD GFS/ECMWF BLEND FOR THE WEDNESDAY STORM.
THEREAFTER...GFS/ECMWF ARE IN PRETTY GOOD AGREEMENT WITH A BUILDING
RIDGE ALONG THE EAST COAST TOWARD THE END OF THE WEEK AND INTO NEXT
WEEKEND AS MID LEVEL TROF AMPLIFIES OVER THE MS VALLEY.  THIS WILL
RESULT IN A WARMING TREND WITH MAINLY DRY CONDITIONS WHICH MAY LAST
INTO NEXT MONDAY AS BLOCKING RIDGE TRIES TO HOLD ON.

WED NIGHT...
BASED ON ECMWF...SHOWERS WILL LINGER INTO WED EVENING ESPECIALLY
E NEW ENG...THEN CLEARING LATE WED NIGHT. AS LOW MOVES TO THE EAST
STRONG NORTH WINDS WILL DEVELOP ACROSS E COASTAL NEW ENG WHICH MAY
ALSO REACH ADVSY CRITERIA.

THURSDAY...
LEANING TOWARD MORE PROGRESSIVE GFS/ECMWF WHICH HAS HIGH PRESSURE
BUILDING INTO NEW ENG WITH DRY WEATHER AND NEAR SEASONABLE TEMPS.
GUSTY NORTHERLY WINDS POSSIBLE IN THE MORNING.

FRIDAY THROUGH MONDAY...
HIGH PRESSURE WILL BE IN CONTROL THROUGH THE WEEKEND WITH A WARMING
TREND AND TEMPS COULD REACH 60+ DEGREES ON SAT WHICH LOOKS LIKE THE
MILDEST DAY WITH SW FLOW.   WITH HIGH AMPLITUDE TROF TO THE WEST
DOWNSTREAM RIDGING OVER NEW ENG MAY HOLD ON THROUGH MONDAY WITH DRY
WEATHER PERSISTING BUT WITH COOLER EASTERLY FLOW DEVELOPING AS HIGH
PRES SETS UP OVER THE MARITIMES.

&&

.AVIATION /07Z TUESDAY THROUGH SATURDAY/...
FORECASTER CONFIDENCE LEVELS...
  LOW...LESS THAN 30 PERCENT
  MODERATE...30 PERCENT TO 60 PERCENT
  HIGH...GREATER THAN 60 PERCENT

TODAY...MVFR CEILINGS IN THE CT VALLEY EARLY MORNING. EXPECT THESE
TO HOLD OVER CONNECTICUT AND NEARBY MASS THROUGH SUNRISE...THEN
LIFT TO VFR THIS MORNING. THE REMAINDER OF SOUTHERN NEW ENGLAND
WILL HAVE VFR WITH INCREASING MID AND HIGH CLOUDS. LIGHT EAST
FLOW.  HIGH CONFIDENCE.

TONIGHT...RAIN MOVES ACROSS FROM THE OHIO VALLEY. POSSIBLE MIXING
WITH SNOW AT FIRST IN SOUTHERN NH AND NORTHERN MASS. CEILINGS
LOWER FROM VFR IN THE EVENING TO NEAR IFR AFTER MIDNIGHT. VSBYS
LOWER TO 1-2 MILE IFR IN RAIN AND FOG AFTER MIDNIGHT. INCREASING
EAST WINDS AT THE SURFACE WITH LOW LEVEL WIND SHEAR AFTER
MIDNIGHT.   HIGH CONFIDENCE.

WEDNESDAY...IFR/LIFR IN RAIN AND FOG. WINDS SHIFT FROM EAST TO
NORTH DURING THE DAY BUT SHOULD REMAIN GUSTY IN THE COASTAL PLAIN
AND MAY GUST TO 40 KNOTS CAPE COD AND ISLANDS. MODERATE TO HIGH
CONFIDENCE.

KBOS TERMINAL...HIGH CONFIDENCE IN TAF. VFR THROUGH MIDNIGHT WITH
CONDITIONS LOWERING TO IFR IN RAIN BY 12Z WEDNESDAY. STRONG GUSTY
EAST WINDS.

OUTLOOK...WEDNESDAY NIGHT THROUGH SATURDAY...

WEDNESDAY NIGHT...CONDITIONS IMPROVE TO VFR DURING THE OVERNIGHT
HOURS BUT EXACT TIMING STILL IN QUESTION.  N WIND GUSTS TO 30-40 KT
POSSIBLE OVER CAPE/ISLANDS POSSIBLY EXTENDING ACROSS REST OF EASTERN
MA.

THURSDAY THROUGH SATURDAY...
HIGH CONFIDENCE VFR WITH HIGH PRES BUILDING OVER THE REGION.

&&

.MARINE...
LOW PRESSURE MOVE UP THE OHIO VALLEY TODAY AND ACROSS THE SOUTHERN
WATERS WEDNESDAY. EAST WINDS INCREASE LATER TONIGHT...WITH THE
SPEEDS REACHING SIGNIFICANT VALUES WITHIN THE 24 HOUR WINDOW. ALL
MODELS SHOW 45-60 KNOTS ABOVE 2500 FEET AFTER MIDNIGHT AND INTO
WEDNESDAY.

SO WE HAVE ISSUED GALE WARNINGS FOR THE OUTER WATERS AND FOR CAPE
COD BAY/NANTUCKET SOUND FOR LATER TONIGHT AND WEDNESDAY MORNING.
THE REMAINING WATERS WILL HAVE SMALL CRAFT ADVISORIES FOR TONIGHT
AND WEDNESDAY.

WINDS MAY DIMINISH BRIEFLY WEDNESDAY AFTERNOON AS THE LOW PASSES
BY.

OUTLOOK...WEDNESDAY NIGHT THROUGH SATURDAY...

WED NIGHT...HIGH CONFIDENCE IN A PERIOD OF NORTHERLY GALE FORCE
WINDS...ESPECIALLY E MA COASTAL WATERS WITH GUSTS TO 40 KT
POSSIBLE.  SEAS BUILDING TO 10-15 FT EASTERN OUTER WATERS.

THU...LINGERING N GALES POSSIBLE EASTERN WATERS IN THE
MORNING...THEN DIMINISHING WINDS.  ROUGH SEAS BUT SLOWLY
SUBSISDING.

FRI INTO SAT...WINDS AND SEAS EXPECTED BELOW SCA...BUT SW WINDS MAY
GUST TO 20+ KT DURING SAT.

&&

.HYDROLOGY...
TOTAL RAINFALL OF 1 TO 3 INCHES IS POSSIBLE TONIGHT THROUGH
WEDNESDAY EVENING WITH THE HEAVIEST RAINFALL EXPECTED ACROSS CT-
RI-SOUTHEAST MASS.  THIS WILL RESULT IN TYPICAL URBAN AND POOR
DRAINAGE FLOODING. HOWEVER...RAINFALL AMOUNTS CLOSER TO 3 INCHES
WOULD RESULT IN SHARP RISES ON SOME OF THE FAST RESPONDING RIVERS
WHICH WILL NEED TO BE CLOSELY MONITORED FOR POSSIBLE MINOR
FLOODING.

&&

.TIDES/COASTAL FLOODING...
ASTRONOMICAL TIDES ARE HIGH DURING WED AND THU MORNING TIDE CYCLES.
FLOODING NOT EXPECTED DURING THE WED MORNING HIGH TIDE AS WAVE
ACTION WILL NOT YET HAVE A CHANCE TO BUILD ENOUGH TO PRODUCE A LARGE
ENOUGH TIDAL DEPARTURE.  HOWEVER...THE THU MORNING HIGH TIDE IS MORE
OF A PROBLEM AS A 1 FT STORM SURGE ON TOP OF ALREADY HIGH ASTRO
TIDES AND SEAS GREATER THAN 10 FT MAY RESULT IN MINOR FLOODING.

THIS SCENARIO BEARS WATCHING FOR POTENTIAL BEACH EROSION AND MINOR
COASTAL FLOODING ALONG THE EASTERN MASSACHUSETTS COAST. PLEASE
MONITOR FUTURE UPDATES.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...NONE.

&&

SYNOPSIS...WTB/KJC
NEAR TERM...WTB/KJC
SHORT TERM...WTB
LONG TERM...KJC
AVIATION...WTB/KJC
MARINE...WTB/KJC
HYDROLOGY...
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Nov 21, 4:38 PM EST, 11 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
438 PM EST MON NOV 21 2011

CTZ002>004-MAZ002>006-008>014-017-018-020-021-023-026-NHZ011-012-015-
RIZ001>008-222145-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-
EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-
WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-
DUKES MA-NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
438 PM EST MON NOV 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

HEAVY RAINFALL OF 1 TO 3 INCHES WILL RESULT IN URBAN AND POOR
DRAINAGE FLOODING LATE TUESDAY NIGHT AND WEDNESDAY. THERE IS A
LOW PROBABILITY OF MINOR FLOODING ALONG SOME OF THE FAST
RESPONDING RIVERS.

THERE IS A LOW PROBABILITY THAT STRONG NORTH WINDS MAY REACH WIND
ADVISORY CRITERIA WEDNESDAY NIGHT ALONG THE EASTERN MASSACHUSETTS
COAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ007-015-016-019-022-024-222145-
EASTERN ESSEX MA-SUFFOLK MA-EASTERN NORFOLK MA-EASTERN PLYMOUTH MA-
BARNSTABLE MA-NANTUCKET MA-
438 PM EST MON NOV 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS AND SOUTHEASTERN
MASSACHUSETTS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

HEAVY RAINFALL OF 1 TO 3 INCHES WILL RESULT IN URBAN AND POOR
DRAINAGE FLOODING LATE TUESDAY NIGHT AND WEDNESDAY. THERE IS A
LOW PROBABILITY OF MINOR FLOODING ALONG SOME OF THE FAST
RESPONDING RIVERS.

THERE IS A LOW PROBABILITY THAT STRONG NORTH WINDS MAY REACH WIND
ADVISORY CRITERIA WEDNESDAY NIGHT ALONG THE EASTERN MASSACHUSETTS
COAST.

STRONG ONSHORE WINDS AND ROUGH SEAS COULD RESULT IN MINOR COASTAL
FLOODING...ESPECIALLY DURING THE THURSDAY MORNING HIGH TIDE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-222145-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
438 PM EST MON NOV 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

EASTERLY GALE FORCE WINDS ARE POSSIBLE WEDNESDAY MORNING WITH
SOUTHERLY GALE FORCE WINDS POSSIBLE IN THE AFTERNOON OVER THE
SOUTH COASTAL WATERS.

MEDIUM TO HIGH CONFIDENCE IN NORTHERLY GALE FORCE WINDS
WEDNESDAY NIGHT...ESPECIALLY OVER THE EASTERN MASSACHUSETTS
COASTAL WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 22, 3:52 AM ESTGale WarningBOX51 hr
Nov 22, 4:32 PM ESTWinter Weather AdvisoryBOXFranklin17 hr
Nov 22, 4:33 PM ESTGale WatchBOX12 hr

Nearby

Small Craft Advisories in Massachusetts, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.